# SDR FDEA202402210198

- Difficulty date: February 21, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N840FD
- Make and model: Boeing 777F
- Aircraft serial: 39682
- Aircraft time: 48,887 hours, 8,724 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: 111W220251
- Condition: Misoverhauled
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE CARRY OUT EO E G-5710-E0366409 D PART8, FOUND FIGURE 116, SHEET 2 OF 3, THE   SECTION CUT B-B ARROW NOT MATCH THE VIEW B-B ORIENTATION SHOWN AND THE 0.60 MIN   GAP TOO WIDE TO LOCATE THE REPAIR ANGLE. DISCREPANCY IN EO E G-5710-E0366409 D PART8, FIGURE 116, SHEET 2 OF 3, SECTION CUT   B-B ARROW ORIENTATION IS CLARIFIED AS AN ERROR POINTING WRONG DIRECTION AND   SHOULD BE LOOKING FROM UNDERNEATH CHORD DIRECTION AND ERROR OF GAP SHOULD   BE CORRECTED AS  0.060 MINIMUM GAP  IN ACCORDANCE WITH EA NO. G-5710-T0377853   PART1, T  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
